Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 6, 2020, 8:51 PM EST for Baker County, Columbia County, Hamilton County, Florida; Clinch County, Ware County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 8:51 PM EST (01:51 UTC)
- Expired
- Feb 6, 2020, 9:30 PM EST
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Baker County, FL, Columbia County, FL, Hamilton County, FL, Clinch County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 56 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 5:30 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.9
The text
As transmitted.
375
WFUS52 KJAX 070151
TORJAX
FLC003-023-047-GAC065-299-070230-
/O.NEW.KJAX.TO.W.0002.200207T0151Z-200207T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
851 PM EST Thu Feb 6 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northwestern Baker County in northeastern Florida...
Northeastern Columbia County in northern Florida...
East central Hamilton County in northern Florida...
South central Ware County in southeastern Georgia...
Southeastern Clinch County in southeastern Georgia...
* Until 930 PM EST.
* At 850 PM EST, a severe thunderstorm capable of producing a tornado
was located near Belmont, or 9 miles northeast of White Springs,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Baker, northeastern Columbia, east central Hamilton,
south central Ware and southeastern Clinch Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3052 8273 3059 8260 3059 8258 3060 8258
3073 8235 3048 8224 3035 8269 3045 8273
TIME...MOT...LOC 0150Z 244DEG 33KT 3045 8268
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY3 follow-up statements
835
WWUS52 KJAX 070200
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
900 PM EST Thu Feb 6 2020
FLC047-070209-
/O.CAN.KJAX.TO.W.0002.000000T0000Z-200207T0230Z/
Hamilton FL-
900 PM EST Thu Feb 6 2020
...THE TORNADO WARNING FOR EAST CENTRAL HAMILTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EST for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3059 8258 3060 8258 3073 8235 3048 8224
3038 8261 3048 8260
TIME...MOT...LOC 0159Z 244DEG 38KT 3050 8256
$$
FLC003-023-GAC065-299-070230-
/O.CON.KJAX.TO.W.0002.000000T0000Z-200207T0230Z/
Baker FL-Columbia FL-Ware GA-Clinch GA-
900 PM EST Thu Feb 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EST FOR
NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...SOUTH CENTRAL WARE AND
SOUTHEASTERN CLINCH COUNTIES...
At 859 PM EST, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Belmont, or 12 miles south of Fargo,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Baker, northeastern Columbia, south central Ware and
southeastern Clinch Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3059 8258 3060 8258 3073 8235 3048 8224
3038 8261 3048 8260
TIME...MOT...LOC 0159Z 244DEG 38KT 3050 8256
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY827
WWUS52 KJAX 070211
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
911 PM EST Thu Feb 6 2020
FLC023-070221-
/O.CAN.KJAX.TO.W.0002.000000T0000Z-200207T0230Z/
Columbia FL-
911 PM EST Thu Feb 6 2020
...THE TORNADO WARNING FOR NORTHEASTERN COLUMBIA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EST for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3073 8235 3048 8224 3043 8246 3060 8246
TIME...MOT...LOC 0211Z 244DEG 38KT 3056 8242
$$
FLC003-GAC065-299-070230-
/O.CON.KJAX.TO.W.0002.000000T0000Z-200207T0230Z/
Baker FL-Ware GA-Clinch GA-
911 PM EST Thu Feb 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EST FOR
NORTHWESTERN BAKER...SOUTH CENTRAL WARE AND SOUTHEASTERN CLINCH
COUNTIES...
At 911 PM EST, a severe thunderstorm capable of producing a tornado
was located 11 miles northwest of Taylor, or 12 miles southeast of
Fargo, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Baker, south central Ware and southeastern Clinch
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3073 8235 3048 8224 3043 8246 3060 8246
TIME...MOT...LOC 0211Z 244DEG 38KT 3056 8242
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY201
WWUS52 KJAX 070225
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
925 PM EST Thu Feb 6 2020
FLC003-GAC065-299-070234-
/O.EXP.KJAX.TO.W.0002.000000T0000Z-200207T0230Z/
Baker FL-Ware GA-Clinch GA-
925 PM EST Thu Feb 6 2020
...THE TORNADO WARNING FOR NORTHWESTERN BAKER...SOUTH CENTRAL WARE
AND SOUTHEASTERN CLINCH COUNTIES WILL EXPIRE AT 930 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight EST for northern and
northeastern Florida...and southeastern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions Baker county.
LAT...LON 3073 8235 3048 8224 3043 8246 3060 8246
TIME...MOT...LOC 0224Z 244DEG 33KT 3061 8229
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 6, 7:21 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 6, 7:21 PM EST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
721 PM EST Thu Feb 6 2020
.AVIATION...
[Through 00Z Saturday]
Squall line of TS will move across the terminals between 01-03z
with restrictions of MVFR to possibly IFR. Strong SW winds 15-20
kts with gusts 30-35 kts will continue outside of convection.
Gusts of 40-50 kts expected as storms impacted all terminals.
Included wind shear tonight due to anomalously strong low level
jet of 50-60 kts at 2-2.5 kft agl. Precipitation will rapidly
push east across the terminals through 05-06z, with trailing
showers through 07-08z. Ceilings improve to VFR through sunrise
with just lingering low clouds scouring out through Fri under
breezy and dry NW winds 15G25kts.
&&
.PREV DISCUSSION [247 PM EST]...
.NEAR TERM [Through Friday]...
Warm and windy conditions were observed across the area this
afternoon. Temperatures were in the low to mid 80s, and there have
been multiple reports of wind gusts 40-50 mph this afternoon.
Multiple trees were reported down across western portions of
Alachua County due to the high winds. A Wind Advisory continues
for entire region until late tonight.
A squall line was developing to the west of the area early this
afternoon, and this will move through the area late this afternoon
through the late evening hours. Scattered showers and storms were
developing over interior southeast Georgia and the Suwannee Valley
ahead of the main line this afternoon, and isolated strong to
severe storms are possible with this activity. The 18Z sounding
this afternoon showed strong 0-6km shear around 55 knots, 0-1km
helicity over 300 m2/s2, and sufficient CAPE for severe weather
late this afternoon and tonight. The limiting factor has been the
mid-level lapse rates, which were weak on the sounding. The squall
line may produce numerous severe storms north of a line from
Jacksonville to Gainesville (Enhanced Risk of Severe Weather), and
scattered severe storms southward (Slight Risk of Severe Weather).
The main threat will be straight line winds of 50-70 mph. Isolated
tornadoes also cannot be ruled out. The squall line is forecast to
move into the western portion of the area between 4 and 6 pm, and
then it is forecast to race to the southeast and through the
southeastern portion of the area (Flagler County) around midnight
tonight. Rain and embedded storms will linger for a few hours
behind the squall line, with rain ending from northwest to
southeast after midnight.
Temperatures will drop late tonight as skies clear, with
temperatures falling into the mid to upper 40s across interior
southeast Georgia and interior northeast Florida and the lower 50s
for the coastal areas and north central Florida. Breezy to windy
conditions will continue overnight.
The cold front will push south of the state during the day on
Friday, and surface high pressure over the northeastern Gulf of
Mexico will build east northeastward towards the area. Breezy
westerly winds will prevail through much of the day. Highs on
Friday will be cool in the mid to upper 50s across southeast
Georgia and the Suwannee Valley, and the low 60s elsewhere.
.SHORT TERM [Friday Night Through Saturday Night]...
Upper level trough axis will slide eastward Friday night, and
surface high pressure will settle over the area. Clear skies and
light winds will lead to a cool night, with overnight lows in the
low to mid 30s across the interior, and the upper 30s to around 40
degrees at the coast. Another upper trough will swing eastward
across the Ohio Valley and Mid Atlantic states on Saturday.
Surface high pressure over the area will weaken and shift east,
and be replaced by high pressure to the north and northeast of the
area Saturday night. A light onshore flow will develop at the
coast in the afternoon, and highs on Saturday will remain
generally in the low to mid 60s, except upper 60s Marion County.
Overnight lows Saturday night are forecast to be a little warmer
in the low to mid 40s across the interior and in the upper 40s to
around 50.
.LONG TERM [Sunday Through Thursday]...
Zonal flow aloft is forecast for the start of the second half of
the weekend, with surface high pressure east of the Mid Atlantic
and Northeast. A frontal boundary south of the region Sunday
morning will make its way northward through the Sunday night, and
low level moisture will increase across the area. An area of low
pressure will move across the Great Lakes Sunday night into Monday
morning, and then race off to the northeast. Another area of low
pressure will form along the front and move quickly northeastward
to the Mid Atlantic by Tuesday morning. A weak shortwave is
forecast to move along the northern Gulf coast and Florida
Panhandle on Monday, and this will help produce a few showers
across the area. A cold front will also move into the Southeast on
Monday, and then stall well north of the area on Tuesday. An upper
level ridge is then forecast to build across southern Florida and
Cuba through the middle of the week. Highs are forecast to be near
normal on Sunday and then above normal through the middle of the
week with highs in the mid 70s to lower 80s each day.
.MARINE...
Strong south to southwest winds will continue ahead of a strong
cold front, with SCA to Gale conditions prevailing. A strong cold
front will cross the region late this afternoon into this
evening. Strong to severe winds are expected to accompany the
front. High pressure will build from the west southwest late
Tonight into Friday, then overhead Friday night. This high will
move to the east Saturday. A weak cold front will move southeast
across region Saturday night. High pressure will then build to the
north Sunday, and northeast Sunday night. The high will move to
the east Monday. A cold front will move southeast across area
Tuesday.
Rip Currents...Moderate through Friday.
.FIRE WEATHER...
Areas with high dispersions will continue this afternoon with
values well in excess of 75 over parts of northeast FL. Windy
conditions as well with gusts around 45 mph but RH values will
stay well above critical values. On Friday, cooler and drier
behind the front and winds will be westerly at about 15 mph and
gusty, elevated-high dispersions, and RH values possibly down to
around 28-32 percent so will be a fire sensitive day but no red
flags expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 46 54 34 62 41 / 100 0 0 10 0
SSI 52 59 41 59 46 / 100 0 0 0 0
JAX 54 61 37 64 44 / 100 0 0 0 0
SGJ 54 62 41 64 48 / 100 0 0 0 0
GNV 49 61 36 66 43 / 100 0 0 0 0
OCF 52 64 37 68 44 / 100 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 3 AM EST Friday for Baker-Bradford-Central
Marion-Clay-Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns-Eastern Alachua-Eastern Marion-Gilchrist-
Hamilton-Inland Duval-Inland Flagler-Inland Nassau-Inland
St. Johns-Northern Columbia-Putnam-Southern Columbia-
Suwannee-Union-Western Alachua-Western Marion.
GA...Wind Advisory until 3 AM EST Friday for Appling-Atkinson-Bacon-
Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
Northern Ware-Pierce-Southern Ware-Wayne-Western Charlton.
AM...Gale Warning until 3 PM EST Friday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 3 PM EST Friday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Local storm report, Feb 6, 7:51 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
751 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG 4 S BAXLEY 31.71N 82.36W
02/06/2020 APPLING GA AMATEUR RADIO
TREE FELL ACROSS ROADWAY.
&&
KCLocal storm report, Feb 6, 8:23 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
823 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG NICHOLLS 31.52N 82.64W
02/06/2020 COFFEE GA 911 CALL CENTER
WIDESPREAD TREES DOWN ALONG HWY 32 E THROUGH
NICHOLLS. TIME ESTIMATED BY RADAR.
&&
KCLocal storm report, Feb 6, 8:27 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
827 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 3 SE WILLACOOCHEE 31.31N 83.02W
02/06/2020 Atkinson GA 911 CALL CENTER
TRI-COUNTY 911/DISPATCH REPORTS TREES AND POWERLINES DOWN
THROUGHOUT ATKINSON AND CLINCH COUNTIES.
&&
NELSONLocal storm report, Feb 6, 8:31 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
831 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 4 E STATENVILLE 30.70N 82.96W
02/06/2020 Echols GA 911 CALL CENTER
ECHOLS COUNTY 911/DISPATCH REPORTS TREES AND POWERLINES
DOWN COUNTY-WIDE.
&&
NELSONLocal storm report, Feb 6, 8:36 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
836 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 SE DENTON 31.69N 82.66W
02/06/2020 Jeff Davis GA 911 CALL CENTER
JEFF DAVIS COUNTY REPORTS WIDESPREAD TREES AND POWERLINES
DOWN COUNT-WIDE WITH SEVERAL ROADS TEMPORARILY FLOODED.
&&
NELSONLocal storm report, Feb 6, 8:43 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
843 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 5 SW ALMA 31.50N 82.54W
02/06/2020 Bacon GA 911 CALL CENTER
BACON COUNTY 911/DISPATCH REPORTS TREES AND POWERLINES
DOWNED COUNTY-WIDE.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:04 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 56 min |
| Feb 6, 7:42 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 63 min |
| Feb 6, 8:00 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 45 min |
| Feb 6, 8:41 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Columbia, Gilchrist, Hamilton, Suwannee and 1 more | 49 min |
| Feb 6, 8:55 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 50 min |
| Feb 6, 9:22 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Duval, Gilchrist and 3 more | 38 min |
| Feb 6, 9:28 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 47 min |
| Feb 6, 9:34 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 41 min |
| Feb 6, 9:43 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 6, 9:54 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 51 min |
| Feb 6, 9:56 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Duval, Nassau, Putnam and 1 more | 49 min |
| Feb 6, 10:00 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 6, 10:11 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 49 min |
| Feb 6, 10:42 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 48 min |
| Feb 6, 10:57 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam, Saint Johns | 63 min |
| Feb 6, 11:45 PM EST | Special Marine Warning | JAX | 30 min | |
| Feb 6, 11:50 PM EST | Special Marine Warning | JAX | 115 min | |
| Feb 6, 11:59 PM EST | Severe Thunderstorm Warning | JAX | Flagler | 16 min |
| Feb 7, 3:29 AM EST | Wind Advisory | JAX | Alachua, Baker, Bradford, Duval, Flagler, Gilchrist and 4 more | 10 hr |
| Feb 7, 1:52 PM EST | Frost Advisory | JAX | Alachua, Baker, Bradford, Gilchrist, Marion, Nassau and 2 more | 19 hr |
| Feb 7, 1:53 PM EST | Small Craft Advisory | JAX | 7 hr | |
| Feb 6, 7:09 PM EST | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 51 min |
| Feb 6, 7:16 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Feb 6, 7:18 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 57 min |
| Feb 6, 7:34 PM EST | Tornado Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Pierce, Ware | 26 min |
| Feb 6, 7:52 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 3 more | 38 min |
| Feb 6, 7:58 PM EST | Severe Thunderstorm Warning | JAX | Appling, Brantley, Charlton, Clinch, Glynn, Pierce and 2 more | 47 min |
| Feb 6, 8:29 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 33 min |
| Feb 6, 8:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 45 min |
| Feb 6, 9:07 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 38 min |
| Feb 6, 9:18 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Wayne | 42 min |
Nearby
Tornado Warnings in Florida, 2020Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.